MathSciNet Relay Station
MathSciNet bibliographic data
MR556266 (81j:32020) 32E30 (22E25 46E15)
Krantz, Steven G. Geometric Lipschitz spaces and applications to complex function theory and nilpotent groups. J. Funct. Anal. 34 (1979), no. 3, 456–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement